# SDR SIMA200728801

- Difficulty date: October 10, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- Aircraft time: 26,422 hours, 26,932 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: D49412001
- Part serial: 2780290
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: L

## Discrepancy

ABORTED APPROACH DUE TO GEAR FAIL TO EXTEND ON FINAL APPROACH, LANDING GEAR WAS SELECTED DOWN AND THE GEAR DID NOT EXTEND, FOLLOWED AOM 1 PROCEDURE FOUND CB F7(LDG CONTROL) POPPED RESET CB, LANDING GEAR EXTENDED NORMALLY AND LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED LANDING GEAR CONTROL PANEL IAW SAAB 340 AMM 32-30-00 GEAR RETRACTION PERFORMED SATISFACTORY.  AIRCRAFT RETURN TO SERVICE
